| Catalog Number |
224714000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that upon post surgical examination, duraloc liner trial 54 + 4n had a hole at the crown end.It was also indicated that the hole is large and has jagged edges inside.
Additional Manufacturer Narrative
Asr revision: asr xl - left hip, reason(s) for revision: alval / soft tissue reaction the reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.